# SDR E81RJW3022513

- Difficulty date: January 16, 2010
- Submitted: January 21, 2010
- Operation: General aviation
- Filed by: Chronos Aviation, LLC., repair station E81R759X
- Aircraft: N390JV
- Make and model: Raythn 390
- Aircraft serial: RB129
- Aircraft time: 1,258 hours, 1,097 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 8220883701
- Part serial: 1MP1Y
- Condition: Malfunctioned
- Part time: 1,258 hours, 1,097 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INVESTIGATED REPORT OF FLIGHT MANAGEMENT SYS LOSING LAST SAVED POSITION, THEN GOING TO NORTH ZERO DEGREES AND EAST ZERO DEGREES. REPLACED NR 1 FMC-3000 FLIGHT MANAGEMENT COMPUTER CARD WITH AN O/H REPLACEMENT CARD AND RELOADED DATABASE. FMS OPS NORMAL. RECOMMEND MFG SERVICE FACILITY INVESTIGATE AT TEAR-DOWN TO DETERMINE IF CAUSED BY FAILED INTERNAL COMPONENT OR IF CAUSED BY WATER CONTAMINATION.
